Multiple solutions for a class of nonlinear Schrödinger equations
By Yanheng Ding, Shixia Luan. 2004
54 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/e17917fceccff2f4a8129d809ebce1ee1995dadf
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
- Xianhua Tang
- Cheng Lee
- Yanheng Ding
- Yong-Geun Oh
- X. Tang
- G. Fei
- Urs Frauenfelder
- Claudianor Oliveira Alves
Citations in the corpus
- New conditions on nonlinearity for a periodic Schrödinger equation having zero as spectrum (2014, background): “There is a large literature on existence and multiplicity results, for example, [3,5–7,9–11,15–17,19–23,27,28,30,32,33].”
- Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms (2006, background): “, [1–3,5, 7,9–11, 13–18,22,23,25] and the references therein.”
- New Super-quadratic Conditions on Ground State Solutions for Superlinear Schrödinger Equation (2014, unknown): “(SQ) was first introduced by Liu and Wang [12] and then was commonly used in recent papers, see [4, 5, 6, 8, 9, 13, 14, 16, 20, 18, 23].”